# SDR UPS06848373

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Adapter
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE POST FLIGHT INSPECTION, A NOSE JACK ADAPTOR PAD WAS FOUND WEDGED IN THE TRAILING EDGE FLAP AFT OF THE RIGHT MAIN LANDING GEAR.  THIS RESULTED IN AN APPROXIMATE 6" BY 4" PUNCTURE THROUGH THE FLAP.  A/C TO BE FERRIED TO SDF (FERRY 9013)- D336801.  REMOVED RT I/B FLAP PER MM 27-51-01-4 & PACR 8-27-MM-06 3024. OK TO INSTALL REPLACEMENT FLAP. INSTALLED FLAP UP TO STEP 4 IAW 27-51-01-4. COMPLETED INSTALLATION OF RT I/B FLAP PER MM 27-51-01-4. ALL CHECKS NORMAL. DEFERRAL CLEARED
